A class of finite q -series

H. M. Srivastava

Rendiconti del Seminario Matematico della Università di Padova (1986)

  • Volume: 75, page 15-24
  • ISSN: 0041-8994

How to cite


Srivastava, H. M.. "A class of finite $q$-series." Rendiconti del Seminario Matematico della Università di Padova 75 (1986): 15-24. <http://eudml.org/doc/108018>.

author = {Srivastava, H. M.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {q-extensions; summation formulas},
language = {eng},
pages = {15-24},
publisher = {Seminario Matematico of the University of Padua},
title = {A class of finite $q$-series},
url = {http://eudml.org/doc/108018},
volume = {75},
year = {1986},

AU - Srivastava, H. M.
TI - A class of finite $q$-series
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1986
PB - Seminario Matematico of the University of Padua
VL - 75
SP - 15
EP - 24
LA - eng
KW - q-extensions; summation formulas
UR - http://eudml.org/doc/108018
ER -


  1. [1] P. Appell - J. KAMPÉ DE FÉRIET, Fonctions Hypergéométriques et Hypersphériques; Polynômes d'Hermite, Gauthier-Villars, Paris, 1926. Zbl52.0361.13JFM52.0361.13
  2. [2] H. Exton, q-Hypergeometric Functions and Applications, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley & Sons, New York, Brisbane, Chichester and Toronto, 1983. Zbl0514.33001MR708496
  3. [3] G.H. Hardy, A chapter from Ramanujan's note-book, Proe. Cambridge Philos. Soc., 21 (1923), pp. 492-503. JFM49.0254.01
  4. [4] J. Kampe De Pariet, Les fonctions hypergéométriques d'order supérieur à deux variables, C.R. Acad. Sci. Paris, 173 (1921), pp. 401-404. Zbl48.1240.03JFM48.1240.03
  5. [5] P.C. Munot, On Jacobi polynomials, Proc. Cambridge Philos. Soc., 65 (1969), pp. 691-695. Zbl0172.35401MR239151
  6. [6] M. Shah, On the study of Kampé de Fériet functions, Mat. Vesnik, 6 (19), (34) (1982), pp. 93-97. Zbl0507.33001MR681664
  7. [7] L.J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, London and New York, 1966. Zbl0135.28101MR201688
  8. [8] H.M. Srivastava, Certain formulas involving Appell functions, Comment. Math. Univ. St. Paul., 21 (1972), fasc. 1, pp. 73-99. Zbl0218.33003MR320379
  9. [9] H.M. Srivastava - R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. (2), 12 (1976), pp. 419-425. Zbl0304.33015MR404726

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.